# SDR HALA2022120100304

- Difficulty date: November 30, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07917
- Aircraft time: 14,145 hours, 3,208 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: 3rd Stage Lpt
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE N2 VIBRATION AT 6.2,   DURING BORESCOPE, FOUND LPT 3RD STAGE BLADES DAMAGED. PER POWERPLANT ENGINEER, MANUFACTURER EVALUATION, REQUIRES ENGINE REMOVAL.
